논문KCI 등재
Asymptotic expansions of the solutions to the heat equations with hyperfunctions initial value
대한수학회 (The Korean Mathematical Society)|2008.10|대한수학회논문집 (Communications of the KMS)|제23권 제4호|pp. 555-565
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We will derive the asymptotic expansions of solutions of the heat equation with hyperfunctions initial data.
Abstract
We will derive the asymptotic expansions of solutions of the heat equation with hyperfunctions initial data.
참고문헌 (7)
- J. Chung, "A characterization for Fourier hyperfunctions", Publ. RIMS Kyoto Univ, 30, pp.203~208 (1994)
- I. M. Gel’fand, "Generalized Functions, Volume 2, Space of Fundamental and Generalized Functions" (1958), Academy of Sciences Moscow, U. S. S. R
- K. W. Kim, "Fourier hyperfunctions as the boundary values of smooth solutions of the heat equation", Publ RIMS Kyoto Univ, 29, pp.289~300 (1993)
- T. Matsuzawa, "A calculus approach to the hyperfunctions I", Nagoya Math. J, 108, pp.53~66 (1987)
- T. Matsuzawa, "A calculus approach to the hyperfunctions II", Trans. Amer. Math. Soc, 313(2), pp.619~654 (1989)
- S. Nagamachi, "Hyperfunction quantum field theory", Commun. Math. Phys, 46, pp.119~134 (1976)
- K. Yoshino, "Asymptotic expansions of the solutions to the heat equations with generalized functions initial value, Complex Analysis and Potential Theory", Proceedings of the Conference Satellite to ICM, pp.198~206 (2006)
관련 논문AI추천
Solution formulas for some nonlocal heat equations허형진대한수학회 · 대한수학회논문집2016 · 제31권 제3호A characterization of Sobolev spaces by solutions of heat equation and a stability problem for a functional equation권덕용, 이영수, 정순영, 정윤성대한수학회 · 대한수학회논문집2008 · 제23권 제3호Global solutions of the exponential wave equation with small initial data허형진대한수학회 · 대한수학회보2013 · 제50권 제3호Exponential function of pseudodifferential operator of minimum type이창훈장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2011 · 제14권 제1호The initial-boundary-value problem of a generalized Boussinesq equation on the half lineRuying Xue대한수학회 · 대한수학회지2008 · 제45권 제1호On the initial values of solutions of a general functional equation김도한, 정재영대한수학회 · 대한수학회보2011 · 제48권 제2호
이 간행물의 다른 논문 (14건)
ε-FUZZY CONGRUENCES ON SEMIGROUPS전인흥pp. 461-468TWO-SIDED Γ-α-DERIVATIONS IN PRIME AND SEMIPRIME Γ-NEAR-RINGSMustafa Kazaz, Akin Alkanpp. 469-477WEIERSTRASS POINTS ON Γ0(p) AND ITS APPLICATION최도훈pp. 479-485On the structure of the grade three perfect ideals of type three최은정, 강오진, 고형준pp. 487-497Some remarks on Eisenstein's criterion우성식pp. 499-509
